MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; SINGLE SHOT EPIDURAL TRAY

MEDLINE INDUSTRIES LP; SINGLE SHOT EPIDURAL TRAY
Catalog Number PAIN0763
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, during a "single shot spinal epidural the needle broke off under a patient's skin".The customer reported that after the reported incident occurred a "general surgeon needed to make an incision and remove the item".The customer reported the procedure completed and the patient was able to be discharged after the procedure.The customer reported there was no serious injury or follow-up care needed related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, during a "single shot spinal epidural the needle broke off under a patient's skin".

Common Device Name
SINGLE SHOT EPIDURAL TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093-2753
MDR Report Key19448186
Report Number1417592-2024-00631
Device Sequence Number8747683
Product Code OGE
UDI-Device Identifier40888277565198
UDI-Public40888277565198
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPAIN0763
Device Lot Number23KLA925
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight88 KG